首页    期刊浏览 2024年09月20日 星期五
登录注册

文章基本信息

  • 标题:Two approaches to design of forward adaptive piecewise uniform scalar quantizers
  • 本地全文:下载
  • 作者:Nikolić Jelena ; Perić Zoran
  • 期刊名称:Facta universitatis - series: Electronics and Energetics
  • 印刷版ISSN:0353-3670
  • 电子版ISSN:2217-5997
  • 出版年度:2013
  • 卷号:26
  • 期号:1
  • 页码:61-68
  • DOI:10.2298/FUEE1301061N
  • 出版社:University of Niš
  • 摘要:

    In this paper, two forward adaptive piecewise uniform scalar quantizers are proposed for high-quality quantization of speech signals modeled by the Laplacian probability density function. In designing both forward adaptive piecewise uniform scalar quantizers an equidistant support region partition is assumed and a distribution of the number of reproduction levels per segments is optimized. The proposed models differ in the approach of determining the reproduction levels. In particular, one model defines the reproduction levels as the cell centroids and the other one as the cell midpoints. We show that, in the high-resolution case, the proposed quantizers provide approximately the same performance being close to the one of the forward adaptive nonlinear scalar compandor with equal number of quantization levels.

  • 关键词:cell centroid; cell midpoint; forward adaptation; Laplacian source; piecewise uniform scalar quantization
国家哲学社会科学文献中心版权所有